- Open Access
Some identities related to Riemann zeta-function
© Xin 2016
- Received: 14 December 2015
- Accepted: 19 January 2016
- Published: 28 January 2016
It is well known that the Riemann zeta-function \(\zeta(s)\) plays a very important role in the study of analytic number theory. In this paper, we use the elementary method and some new inequalities to study the computational problem of one kind of reciprocal sums related to the Riemann zeta-function at the integer point \(s\geq2\), and for the special values \(s=2, 3\), we give two exact identities for the integer part of the reciprocal sums of the Riemann zeta-function. For general integer \(s\geq4\), we also propose an interesting open problem.
- Riemann zeta-function
- function \([x]\)
- elementary method
As regards the various properties of \(\zeta(s)\), many mathematicians have studied them and obtained abundant research results. Some related work can be found in [1–3], and . However, many research results as regards the Riemann zeta-function basically can be summarized in three aspects: (A) the estimation of the order for the Riemann zeta-function; (B) the mean value theorem for the Riemann zeta-function; (C) the zeros density estimation for the Riemann zeta-function. Particularly with regard to a most important problem related to the zeros density estimation of the Riemann zeta-function one has the most famous Riemann hypothesis.
The main purpose of this paper is to study this problem, and use the elementary method and some new inequalities to give two interesting identities for (1) with \(s=2\) and 3. That is, we shall prove the following two conclusions.
Therefore, how to give a precise calculation formula for (1) with \(s=4\) is a very complicated problem. So we propose the following.
For integer \(s=4\), does there exist an exact computational formula for (1)?
We hope people who are interested in this problem can study it together with us, and solve this problem finally.
In this section, we shall give some simple lemmas, which are necessary in the proofs of our theorems. First we have the following inequality.
The author would like to thank the referee for very helpful and detailed comments, which have significantly improved the presentation of this paper. This work was supported by the P. S. F. C. (Grant No. 2013JZ001) and N. S. F. C. (Grant No. 11371291).
Open Access This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
- Apostol, TM: Introduction to Analytic Number Theory. Springer, New York (1976) MATHGoogle Scholar
- Titchmarsh, EC: The Theory of the Riemann Zeta-Function. Oxford University Press, London (1951); rev. ed. (1986) MATHGoogle Scholar
- Ivic, A: The Riemann Zeta-Function. Wiley, New York (1985) MATHGoogle Scholar
- Fergusson, RP: An application of Stieltjes integration to the power series coefficients of the Riemann zeta-function. Am. Math. Mon. 70, 60-61 (1963) View ArticleGoogle Scholar
- Ohtsuka, H, Nakamura, S: On the sum of reciprocal Fibonacci numbers. Fibonacci Q. 46/47, 153-159 (2008/2009) Google Scholar
- Xu, Z, Wang, T: The infinite sum of the cubes of reciprocal Fibonacci numbers. Adv. Differ. Equ. 2013, 184 (2013) View ArticleGoogle Scholar
- Wenpeng, Z, Tingting, W: The infinite sum of reciprocal Pell numbers. Appl. Math. Comput. 218, 6164-6167 (2012) MATHMathSciNetView ArticleGoogle Scholar
- Zhang, H, Wu, Z: On the reciprocal sums of the generalized Fibonacci sequences. Adv. Differ. Equ. 2013, 377 (2013) View ArticleGoogle Scholar
- Wu, Z, Zhang, H: On the reciprocal sums of higher-order sequences. Adv. Differ. Equ. 2013, 189 (2013) View ArticleGoogle Scholar
- Wu, Z, Zhang, W: The sums of the reciprocals of Fibonacci polynomials and Lucas polynomials. J. Inequal. Appl. 2012, 134 (2012) View ArticleGoogle Scholar
- Wu, Z, Zhang, W: Several identities involving the Fibonacci polynomials and Lucas polynomials. J. Inequal. Appl. 2013, 205 (2013) View ArticleGoogle Scholar
- Mansour, T, Shattuck, M: Restricted partitions and q-Pell numbers. Cent. Eur. J. Math. 9, 346-355 (2011) MATHMathSciNetView ArticleGoogle Scholar
- Komatsu, T: On the nearest integer of the sum of reciprocal Fibonacci numbers. In: Proceedings of the Fourteenth International Conference on Fibonacci Numbers and Their Applications. Aportaciones Matematicas Investigacion, vol. 20, pp. 171-184 (2011) Google Scholar
- Komatsu, T, Laohakosol, V: On the sum of reciprocals of numbers satisfying a recurrence relation of orders. J. Integer Seq. 13, Article ID 10.5.8 (2010) MathSciNetGoogle Scholar
- Kilic, E, Arikan, T: More on the infinite sum of reciprocal usual Fibonacci, Pell and higher order recurrences. Appl. Math. Comput. 219, 7783-7788 (2013) MATHMathSciNetView ArticleGoogle Scholar